Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

No doubt Accutane has side effects but I would be very wary of listening to the advice of someone who is essentially trying to sell you his own "solution" at a price.

Share this post


Link to post
Share on other sites

Yeah just read through it now....its does sound attractive on the front. But i am dubious as yeah he is basically trying to sell something.

Share this post


Link to post
Share on other sites

Yeah just read through it now....its does sound attractive on the front. But i am dubious as yeah he is basically trying to sell something.

Its all for the sell. Im nearing going into month 3 of RoAcc of a 4 month course and I have flaky skin, dry lips etc. There is improvement but healing of existing spots is very slow indeed. I think I have seen this site before or the format and layout looks similiar to a site that was trying to sell an acne diet not long ago consisting of avocado/ brazil nuts and water or something. Rip off merchants...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×